# SDR AALA202402065035

- Difficulty date: December 26, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620100
- Condition: Cracked
- Location: Frm 16 S10-11r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT FR 16, BETWEEN S10R AND S11R AT DOOR STOP #7. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
